# SDR SWAA2024061891706

- Difficulty date: May 30, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B MAIN FLAP AFT FLAP; I/B LOWER SKIN SECTION DELAMINATED DOT 223-LWAF18.<[01] REMOVED AND INSTALLED NEW RIGHT WING O/B AFT FLAP. AS PER AMM AMM 27-51-22-000-801 AND AMM 27-51-22-400-801.;[02] RII: VERIFIED STEP 1 AUDITED CW PER MPM 52.02.02
